# SDR DALA2015030301969

- Difficulty date: March 2, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,086 hours, 31,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DENT ON EXTERNAL SKIN LOCATED AT FR66 AND BETWEEN STG 42R TO STG 43R AFT FUSELAGE.  EVALUATED DENT ON EXTERNAL SKIN LOCATED AT FR 66 AND BETWEEN STR 42R TO STR 43R AFT FUSELAGE IAW ER/A 532995-14, REV ORIGINAL AND PRI 532995-14.
